# SDR DALA102669763

- Difficulty date: February 3, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N772NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47774
- Aircraft time: 87,479 hours, 77,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DOOR 5 CREW REST SHEAR BEAM MOD FOUND SHORT EDGE MARGIN ON SHEAR WEB 5 EA FASTENER HOLES. REPAIRED IAW ERA 473042-14AD.
